# SDR AALA202103139003

- Difficulty date: March 10, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 15,535 hours, 1,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Faulted
- Location: Seat 6h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 6H AFT EMERGENCY PATH LIGHT FLICKERS DURING TEST. REPLACED LIGHT WITH NEW IAW AMM 33-51-06, OPS CHECK GOOD.
